# SDR 2003FA0000722

- Difficulty date: June 18, 2003
- Submitted: July 23, 2003
- Operation: General aviation
- Aircraft: N867AF
- Make and model: Grob G 120A
- Aircraft serial: 85007
- System (JASC): 3234 · Landing Gear Selector
- Part: Light
- Condition: Intermittent
- Location: Gear Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RT GEAR LIGHT INOPERATIVE IN FLIGHT, AFTER TOUCH DOWN GEAR INDICATOR LIGHT CAME ON.  ON FURTHER INVESTIGATION WE BELIEVE WE HAD AN INTERMITTENT LIGHT INSIDE THE GEAR HANDLE, AFTER FOUR GEAR CYCLES THE LIGHT QUIT WORKING.
